Exacold

Indications

Reducing cold symptoms

The mechanism of action of an adult cold

Chlorpheniramine
It inhibits the muscle response to histamine and actually antagonizes the contractile effects of histamine on respiratory smooth muscles.

Acetaminophen
It inhibits the production of peripheral pain messages and can prevent the production of prostaglandins in the CNS. It reduces fever by inhibiting the heat production center in the hypothalamus.

Dextromethorphan
It is a cough suppressant that affects the cough center in the medulla.

Phenylephrine
It is a vasoconstrictor and decongestant that improves the symptoms caused by damage to the tissue of the upper respiratory tract; It reduces swelling of mucous membranes, nasal congestion and tissue hyperemia.

Diphenhydramine
It is a competitive inhibitor of histamine binding to H1 receptors; It has significant antimuscarinic activity and penetrates the CNS, causing drowsiness.

Pseudoephedrine
It stimulates alpha-adrenergic receptors, which causes lung expansion and vasoconstriction.

Guaifenesin
It increases the secretions of the respiratory tract and helps to smooth phlegm and lung secretions.

Ibuprofen
It prevents the synthesis of prostaglandins by inhibiting cyclooxygenase (COX-1 and COX-2).

naproxen
It prevents the synthesis of prostaglandins by inhibiting cyclooxygenase (COX-1 and COX-2).

Side effects

Hypertension, tachycardia, severe contraction of peripheral and visceral vessels, dizziness, irritability, headache, restlessness, drowsiness, skin rash, increased appetite

Drug interactions

No simultaneous use: Aclidinium, Azelastine-Nasal, ergot derivatives, Glucagon, Hyaluronidase, Iobenguane I 123, Ipratropium (inhaler), MAO inhibitors, Orphenadrine, Paraldehyde, Pimozide, Potassium chloride, Thalidomide, Thioridazine, Tiotropium, Umeclidinium

Contraindications:

hypersensitivity; asthma attacks; angle closure glaucoma; symptomatic hypertrophy of the prostate; Urethral obstruction and stenosing gastric ulcer; Severe liver failure

Chlorpheniramine should not be used in children under 2 years of age

Do not use if you have taken MAO inhibitors within the last 14 days

Acetaminophen hepatotoxicity is possible in alcoholics at different doses

Severe or recurring pain or high fever can indicate a serious illness

Adult cold precautions

Elderly patients

Cardiovascular diseases (bradycardia, heart block or severe arteriosclerosis if taking phenylephrine)

Acetaminophen: has the risk of rare but serious skin reactions that can be fatal; These reactions include Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and acute generalized exanthematous pustulosis (AGEP); Their symptoms include reddening of the skin, blisters and rashes.

Diphenhydramine should not be used in infants

Be careful with acetaminophen in severe hypovolemia

Be careful in using the compound containing chlorpheniramine in patients who take CNS depressant drugs or children under 6 years of age.

Elderly patients

Cardiovascular diseases (bradycardia, heart block or severe arteriosclerosis if taking phenylephrine)

Acetaminophen: has the risk of rare but serious skin reactions that can be fatal; These reactions include Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and acute generalized exanthematous pustulosis (AGEP); Their symptoms include reddening of the skin, blisters and rashes.

Diphenhydramine should not be used in infants

Be careful with acetaminophen in severe hypovolemia

Be careful in using the compound containing chlorpheniramine in patients who take CNS depressant drugs or children under 6 years of age.

Medication recommendations

Do not take more than the recommended amount and longer than the time determined by the doctor.

Avoid driving and activities that require alertness while taking this medicine.

Avoid drinking alcohol at the same time as this medicine.

Do not use other medicinal compounds that contain acetaminophen, diphenhydramine or phenylephrine.

A dose higher than 4 grams of acetaminophen per day can cause severe liver damage. In case of taking more than this amount, inform the doctor.

Do not use this medicine in children without consulting a doctor.

In case of pregnancy or decision to become pregnant or breastfeeding, inform the doctor

Was this helpful?

1 / 0

Leave a Reply 1

Your email address will not be published. Required fields are marked *


Farnood Alenabi

Farnood Alenabi

hi dear
Thank you very much for your useful information,This article helped a lot to know the side effects of Exacold.